Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 595210, 34 pages
Review Article

On Bondage Numbers of Graphs: A Survey with Some Comments

School of Mathematical Sciences, University of Science and Technology of China, Wentsun Wu Key Laboratory of CAS, Hefei, Anhui 230026, China

Received 15 December 2012; Revised 20 February 2013; Accepted 11 March 2013

Academic Editor: Chính T. Hoang

Copyright © 2013 Jun-Ming Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Ming Xu, “On Bondage Numbers of Graphs: A Survey with Some Comments,” International Journal of Combinatorics, vol. 2013, Article ID 595210, 34 pages, 2013. doi:10.1155/2013/595210